, Volume 4, Issue 4, pp 327-332

ε-Subdifferentials in terms of subdifferentials

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In this note, we give a formula which expresses the ε-subdifferential operator of a lower semicontinuous convex proper function on a given Banach space in terms of its subdifferential.

This research was partially supported by DGICYT (Spain) under grant PB 92-0615 and by CIRIT (Catalonia, Spain) under grant GRQ93-2044 for the first author and by NATO under grant CRG 950 360 for the second author.